[feed] pefprints@pef.uni-lj.si | [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 |
  Logo Login | Create Account

The topological biquandle of a link

Eva Horvat (2019) The topological biquandle of a link. Pacific journal of mathematics, 302 (2). pp. 627-644. ISSN 1945-5844

Download (396Kb)


    To every oriented link L, we associate a topologically defined biquandlê B, which we call thetopological biquandle of L. The construction of B is similar to the topological description of the fundamentalquandle given by Matveev. We find a presentation of the topological biquandle and explain how it is related tothe fundamental biquandle of the link.

    Item Type: Article
    Keywords: mathematics
    Related URLs:
    URLURL Type
    https://pdfs.semanticscholar.org/8bc6/85e9b71487b218fb014e8064648575d9667a.pdf?_ga=2.90888282.1335411032.1574941035-1101078254.1574941035Alternative location
    Institution: University of Ljubljana
    Department: Faculty of Education
    Item ID: 6103
    Date Deposited: 04 Dec 2019 07:57
    Last Modified: 04 Dec 2019 07:57
    URI: http://pefprints.pef.uni-lj.si/id/eprint/6103

    Actions (login required)

    View Item